# SDR CALA2014051691029

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 46,419 hours, 19,322 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW HYD ECAM MSG LOW QTY.   REPLACED BAD O RING ON BOTTOM OF YELLOW SYS FILTER MODULE ASSEMBLY, NR 2 ENG DRIVEN PUMP & CASE DRAIN FILTER.  ALSO REPLACED REF ITEM 4192001 CHECKED ASSOCIATED FILTERS FOR METAL DEBRIS, NONE FOUND.  SYS OPERATIONS CHECKED & LEAK CHECKED GOOD.
